MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83777
Medical Device Problem Codes Premature Activation (1484); Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).Device evaluated by mfr: the device was returned for analysis.The pusher wire, the main coil and the rhv were returned for this complaint, the introducer sheath did not return.The pusher wire was inspected, and it was found kinked.The main coil was inspected and was found stretched and kinked.The main coil and the pusher wire returned separate.No more damages were found.Microscopic inspection of the pusher wire was performed, and it was found kinked.The proximal end has a smooth surface.The interlocking arm was inspected, and no anomalies were noted.Microscopic inspection of the main coil was performed and revealed that the zap tip from the distal end has a smooth surface.The distal end was found kinked and stretched.The interlocking arm was inspected, and no anomalies were noted.Dimensional inspection of the pusher wire was performed and the measured dimensions were within specification.Dimensional inspection of the main coil was performed and there were missing fiber bundles.The remaining measured dimensions were within specification.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 16sep2021.It was reported that the coil prematurely detached in the catheter.A vortx diamond 2/4mm x 4.1cm interlock coil was selected for use.During the procedure, it was noted that the coil prematurely detached in the catheter.Per physician's comment, there was unravelling caused by the device.The procedure was completed with another of the same device.No patient complications were reported.However, device analysis revealed missing fiber bundles.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12585019
Report Number2134265-2021-12295
Device Sequence Number11709232
Product Code KRD
UDI-Device Identifier08714729765097
UDI-Public08714729765097
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2023
Device Model Number83777
Device Catalogue Number83777
Device Lot Number0025851399
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2021
Initial Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1